IJPAM: Volume 58, No. 1 (2010)

GROEBNER BASES FOR A CLASS OF IDEALS IN
COMMUTATIVE POLYNOMIAL RINGS

Mehwish Saleemi$^1$, Karl-Heinz Zimmermann$^2$
$^{1,2}$Institute of Computer Technology (E-13)
Hamburg University of Technology
Schwarzenbergstr. 95 E, Hamburg, 21071, GERMANY
$^1$e-mail: [email protected]
$^2$e-mail: [email protected]


Abstract.We construct reduced Groebner bases for a certain class of ideals in commutative polynomial rings. A subclass of these ideals corresponds to the generalized Reed-Muller codes when considered in the quotient ring of the polynomial ring.

Received: October 25, 2009

AMS Subject Classification: 13P10, 94B30

Key Words and Phrases: commutative polynomial rings, ideals, Groebner bases, reduced Groebner bases, generalized Reed-Muller codes

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2010
Volume: 58
Issue: 1